Carregant...
Carregant...

Vés al contingut (premeu Retorn)

High-precision computation of the confluent hypergeometric functions via Franklin-Friedman expansion

Autor
Navas-Palencia, G.
Tipus d'activitat
Article en revista
Revista
Advances in computational mathematics
Data de publicació
2017-09-25
Volum
44
Número
3
Pàgina inicial
841
Pàgina final
859
DOI
https://doi.org/10.1007/s10444-017-9565-5 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs10444-017-9565-5 Obrir en finestra nova
Resum
We present a method of high-precision computation of the confluent hypergeometric functions using an effective computational approach of what we termed Franklin-Friedman expansions. These expansions are convergent under mild conditions of the involved amplitude function and for some interesting cases the coefficients can be rapidly computed, thus providing a viable alternative to the conventional dichotomy between series expansion and asymptotic expansion. The present method has been extensively...
Paraules clau
Arbitrary-precision arithmetic, Confluent hypergeometric functions, Franklin-friedman expansion, Uniform series expansion

Participants

  • Navas Palencia, Guillermo  (autor)